# SDR SWAA2015071041710

- Difficulty date: May 28, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 59409021
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT TAIL CONE EMER RELEASE HANDLE TRANSMITTER CONNECTOR CORRODED.  R & R CONNECTOR IAW SWPM & AMM.
